MathSciNet Relay Station
MathSciNet bibliographic data
MR1893305 (2002m:46041) 46E15 (42B30 42B35 46E30)
de Rosa, Liliana; Segovia, Carlos Equivalence of norms in one-sided $H\sp p$ spaces. Collect. Math. 53 (2002), no. 1, 1–20.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement